Alert archive / Nevada / High Wind Watches in 2012
High Wind Watch 3, NWS Elko, NV
NWS Elko, NV issued this high wind watch at Mar 12, 2012, 3:01 AM PDT for Elko County, Humboldt County, Nevada. It took effect at Mar 13, 2012, 10:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 12, 2012, 3:01 AM PDT (10:01 UTC)
- In effect from
- Mar 13, 2012, 10:00 AM PDT
- Expired
- Mar 12, 2012, 1:53 PM PDT
- In force
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Humboldt County, NV
The radar
The Elko radar (KLRX), 60 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 10.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2758 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567 WWUS75 KLKN 121001 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 301 AM PDT MON MAR 12 2012 ...STRONG WINDS TO AFFECT NORTHERN AND PORTIONS OF CENTRAL NEVADA TUESDAY... NVZ032-034-036-130000- /O.NEW.KLKN.WI.Y.0011.120313T1700Z-120314T0200Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...WELLS... CARLIN...PEQUOP SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS 301 AM PDT MON MAR 12 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE EARLY MORNING HOURS TUESDAY AT HIGHER ELEVATIONS...BECOMING STRONG IN VALLEY LOCATIONS LATER TUESDAY MORNING. STRONGEST WINDS ARE EXPECTED LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: ELKO...SPRING CREEK...WELLS...CARLIN... PEQUOP SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS: TRAVEL ON EAST-WEST ROADWAYS SUCH AS I80 WILL HAVE THE GREATEST IMPACT...WITH CROSS WINDS POTENTIALLY MAKING DRIVING CHALLENGING AT TIMES. DUST WILL LIKELY BE MIXED INTO THE AIR IN MANY AREAS...WITH REDUCED VISIBILITIES POSSIBLE. AFTERNOON AND EARLY EVENING TIMES WOULD LIKELY HAVE THE GREATEST REDUCTION TO VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-031-130000- /O.NEW.KLKN.HW.A.0003.120313T1700Z-120314T0200Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...OWYHEE 301 AM PDT MON MAR 12 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 60 MPH. NORTHWEST HUMBOLDT COUNTY WILL HAVE THE STRONGEST WINDS...WITH SOUTHEAST HUMBOLDT COUNTY AND NORTHERN ELKO COUNTY ON THE LOWER END OF THE WIND SPEED RANGE MOST AREAS. * TIMING: WINDS WILL INCREASE EARLY TUESDAY MORNING AT HIGHER ELEVATIONS...BECOMING STRONG IN VALLEY LOCATIONS LATER TUESDAY MORNING. STRONGEST WINDS ARE EXPECTED LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT * IMPACTS: STRONG GUSTY WINDS WILL HAVE THE POTENTIAL TO MAKE DRIVING CHALLENGING OR POSSIBLY DANGEROUS AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. DUST WILL LIKELY BE MIXED INTO THE AIR IN MANY AREAS...WITH REDUCED VISIBILITIES POSSIBLE. AFTERNOON AND EARLY EVENING TIMES WOULD LIKELY HAVE THE GREATEST REDUCTION TO VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROOD
1 follow-up statement
811 WWUS75 KLKN 122053 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 153 PM PDT MON MAR 12 2012 ...STRONG WINDS TO AFFECT NORTHERN AND PORTIONS OF CENTRAL NEVADA TUESDAY... NVZ030-031-131830- /O.UPG.KLKN.HW.A.0003.120313T1700Z-120314T0200Z/ /O.EXA.KLKN.WI.Y.0011.120313T1700Z-120314T0200Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...OWYHEE 153 PM PDT MON MAR 12 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. STRONGEST WINDS WILL BE IN NORTHWEST HUMBOLDT COUNTY...WITH SOUTHEAST HUMBOLDT AND NORTHERN ELKO COUNTIES ON THE LOWER END OF THE WIND SPEED RANGE IN MOST AREAS. * TIMING: WINDS WILL INCREASE EARLY TUESDAY MORNING AT HIGHER ELEVATIONS...BECOMING STRONG IN VALLEY LOCATIONS LATER TUESDAY MORNING. STRONGEST WINDS ARE EXPECTED TUESDAY AFTERNOON. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT * IMPACTS: STRONG GUSTY WINDS WILL HAVE THE POTENTIAL TO MAKE DRIVING CHALLENGING OR POSSIBLY DANGEROUS AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL LOCALLY REDUCE VISIBILITY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ032-034-036-131830- /O.CON.KLKN.WI.Y.0011.120313T1700Z-120314T0200Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...WELLS... CARLIN...PEQUOP SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS 153 PM PDT MON MAR 12 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE EARLY MORNING HOURS TUESDAY AT HIGHER ELEVATIONS...BECOMING STRONG AT ALL ELEVATIONS LATE MORNING. STRONGEST WINDS ARE EXPECTED LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: ELKO...SPRING CREEK...WELLS...CARLIN... PEQUOP SUMMIT...SECRET PASS...BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS: TRAVEL ON EAST-WEST ROADWAYS SUCH AS I-80 WILL HAVE THE GREATEST IMPACT. CROSSWINDS WILL HAVE THE POTENTIAL TO MAKE DRIVING CHALLENGING AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL LOCALLY REDUCE VISIBILITY IN LOW-LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this high wind watch went out at Mar 11, 2:33 PM PDT, 12 hours 28 minutes earlier.
Area forecast discussion, Mar 11, 2:33 PM PDT, 12 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 233 PM PDT SUN MAR 11 2012 .SYNOPSIS...BREEZY TO WINDY AFTERNOONS AND GENERALLY PARTLY TO MOSTLY CLOUDY SKIES WILL BE THE RULE FOR THE BEGINNING OF THE WEEK. THE BEST CHANCES FOR PRECIPITATION WILL BE NORTH OF AND INCLUDING I-80. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL. A MAJOR CHANGE IN THE WEATHER PATTERN IS ON THE HORIZON FOR THIS WEEKEND WITH THE POSSIBILITY OF RAIN AND SNOW. STAY TUNED. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. STRONG SOUTHWEST WINDS DEVELOPED LATE IN THE MORNING AND WILL CONTINUE THROUGH THIS AFTERNOON. LOOKING AT REMOTE STATIONS OVER NORTHERN NEVADA...THE HIGHEST SPEEDS ARE MAINLY NORTH OF THE I-80 CORRIDOR. SPEEDS ARE GENERALLY BELOW ADVISORY CRITERIA AND BASED ON GUIDANCE...SHOULD STAY THAT WAY. OVERALL...AFTERNOON HIGHS ARE ONCE AGAIN ABOVE NORMAL WITH ALL VALLEY SITES REPORTING IN THE MID TO UPPER 50S. WINDS ARE EXPECTED TO COME DOWN THIS EVENING AT LESS THAN 15 KNOTS. MODELS SHOW WEST TO EAST FLOW OVER NORTHERN NEVADA MONDAY MORNING...BECOMING SOUTHWEST BY LATE MORNING AND AFTERNOON AS A DEEP LOW PRESSURE SYSTEM SHIFTS SOUTH FROM THE GULF OF ALASKA. HEIGHTS WILL ACTUALLY RISE A BIT TOMORROW AFTERNOON. HIGHS TOMORROW WILL BE SIMILAR COMPARED TO TODAY WITH ONE TO THREE DEGREES DIFFERENCE. ALL OF THE FORECAST AREA WILL AGAIN SEE BREEZY TO WINDY CONDITIONS...WITH AREAS IN THE NORTH SEEING A LITTLE LESS WIND BASED ON CURRENT GUIDANCE. WITH THE FLOW...HAVE REMOVED ANY CHANCES FOR PRECIPITATION FOR TOMORROW MORNING. MONDAY NIGHT INTO TUESDAY...MODELS SHOW THE UPPER LOW POSITIONED OFF THE PACIFIC NORTHWEST...WITH ENERGY PUSHING INTO SOUTHERN BRITISH COLUMBIA BY TUESDAY AFTERNOON. MODELS ARE SHOWING STRONG WINDS ONCE AGAIN...WITH EUROPEAN AND GFS 700 MB WINDS OF 50 TO 60 KNOTS...ESPECIALLY NEAR THE BORDER WITH IDAHO AND OREGON. RIGHT NOW THINKING IS A WIND ADVISORY IS LOOKING VERY POSSIBLE IN HUMBOLDT COUNTY...ALTHOUGH LESS CERTAIN IN NORTHERN ELKO COUNTY FOR TUESDAY AFTERNOON. TEMPERATURES WILL ONCE AGAIN RISE TO ABOVE NORMAL LEVELS. MOISTURE WILL BE ON THE INCREASE IN HUMBOLDT AND ALSO NORTHERN ELKO COUNTIES. IT LOOKS LIKE THERE WILL BE A FAIRLY TIGHT PRECIPITATION GRADIENT...AND WITH THE WARM TEMPERATURES...SNOW LEVELS WILL BE QUITE HIGH. LIGHT PRECIPITATION IS EXPECTED TO SPREAD ACROSS THE NORTH FOR TUESDAY NIGHT INTO WEDNESDAY...WITH THE BEST CHANCES IN NORTHWEST HUMBOLDT COUNTY. WINDS IN THE NORTH MAY STAY UP DURING THE OVERNIGHT AND KEPT TEMPERATURES UP FOR THE MOST PART. WINDS WEDNESDAY WILL AGAIN BE BREEZY TO WINDY. MODELS ARE SHOWING AN IMPULSE POSSIBLY MOVING THROUGH DURING THE DAY AND HAVE RAISED POPS NORTH OF AN INCLUDING I-80. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY. STRONG MOIST PACIFIC JET WILL BRING PERSISTENT CLOUDS AND WINDS TO THE GREAT BASIN THIS WEEK...WITH WARM TEMPS AND PERIODS OF SHOWERS ACROSS THE NORTH...BEFORE THE THREAT OF WIDESPREAD SNOW RETURNS BY THE WEEKEND. MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE ECMWF/GFS/GEM ALL SHOWING GOOD CONTINUITY WITH 500MB HEIGHT FIELDS. TEMPS WILL RUN ABOVE WITH BELOW AVG PRECIP THROUGH FRIDAY MORNING...BEFORE BELOW AVG TEMPS AND ABOVE AVG PRECIP ARE EXPECTED FRIDAY NIGHT THROUGH THE WEEKEND. OVERALL NO MAJOR CHANGES TO THE ONGOING FORECAST AS MODEL CONTINUITY REMAINS GOOD. WEDNESDAY NIGHT THROUGH FRIDAY MORNING STRONG SOUTHWEST FLOW WILL REMAIN OVER THE GREAT BASIN...AS REGION REMAINS ON THE EASTERN SIDE OF LARGE 500MB PACIFIC TROUGH. THIS WILL LEAD TO WARM DAYS AND COOL NIGHTS...WITH PERIODS OF SHOWERS ACROSS NORTHERN NV...AND BREEZY TO WINDY CONDITIONS. BY FRIDAY AFTERNOON ALL GUIDANCE CONTINUES TO INDICATE THE PACIFIC TROUGH WILL BEGIN TO SHIFT ONSHORE. THIS SYSTEM LOOKS TO BE ONE OF THE LARGEST IF NOT THE LARGEST STORM OF THE WINTER SEASON THIS YEAR...WITH A FULL LATITUDE AMPLIFYING TROUGH AND AMPLE PACIFIC MOISTURE ASSOCIATED WITH IT. A SURFACE COLD FRONT WILL TRACK FROM WEST TO EAST FRIDAY EVENING AND NIGHT...BRINGING WIDESPREAD RAIN CHANGING OVER TO SNOW AS SNOW LEVELS DROP. COULD BE A SMALL BREAK IN THE ACTION ON SATURDAY...BEFORE ANOTHER MAJOR 500MB TROUGH SWINGS THROUGH BRINGING MORE SNOW TO THE AREA SATURDAY AFTERNOON INTO SUNDAY. WILL HAVE TO CLOSELY WATCH THIS SYSTEM OVER THE NEXT FEW DAYS...BUT AT THE VERY LEAST LOOKS LIKE SOME MUCH NEEDED RAIN/SNOW IS ON THE WAY. && .AVIATION...STRONG WINDS WILL SUBSIDE AFTER 03Z TONIGHT...BRINGING VFR CONDITIONS TO ALL TAF TERMINALS. TOMORROW WINDS WILL INCREASE OUT OF THE SW AT NORTHERN TAF TERMINALS WITH MAX GUSTS REACHING 25KTS. WINDS WILL BE SOUTHERLY ACROSS CENTRAL TAF TERMINALS WITH MAX GUSTS UP TO 20KTS. NO VIS/CIG ISSUES. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 86/95/95
Hazardous weather outlook, Mar 11, 2:50 PM PDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 250 PM PDT SUN MAR 11 2012 NVZ030-031-122200- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- 250 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS WILL SUBSIDE THIS EVENING AS DAYTIME HEATING IS LOST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WINDS ONCE AGAIN ON MONDAY...HOWEVER EXPECT THE WINDS TO BE LIGHTER THAN SUNDAY. MUCH STRONGER WINDS ARE EXPECTED ON TUESDAY...AT WHICH TIME SUSTAINED WINDS WILL BE IN THE UPPER 20 MPH RANGE WITH GUSTS POTENTIALLY REACHING INTO THE 45 TO 50 MPH RANGE. STRONGEST WINDS OF THE WEEK ARE EXPECTED THURSDAY NIGHT INTO FRIDAY AS THE JET STREAM MOVES OVER THE REGION...AHEAD OF AN APPROACHING COLD FRONT. INCREASING MOISTURE AND COLDER TEMPERATURES BY FRIDAY WITH THE POTENTIAL FOR A SIGNIFICANT WINTER STORM ACROSS THE REGION. WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW WILL SPREAD OVER THE REGION FROM WEST TO EAST DURING THE DAY ON FRIDAY. SNOW LEVELS ARE EXPECTED TO DROP BY SATURDAY WITH SIGNIFICANT VALLEY SNOWFALL POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ013-032>037-122200- NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 250 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BREEZY CONDITIONS ARE EXPECTED THROUGH THE BEGINNING OF THE WEEK...WITH THE STRONGEST WINDS OF THE WEEK EXPECTED THURSDAY NIGHT INTO FRIDAY AS THE JET STREAM MOVES OVER THE REGION...AHEAD OF AN APPROACHING COLD FRONT. INCREASING MOISTURE AND COLDER TEMPERATURES BY FRIDAY WITH THE POTENTIAL FOR A SIGNIFICANT WINTER STORM ACROSS THE REGION. WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW WILL SPREAD OVER THE REGION FROM WEST TO EAST DURING THE DAY ON FRIDAY. SNOW LEVELS ARE EXPECTED TO DROP BY SATURDAY WITH SIGNIFICANT VALLEY SNOWFALL POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:01 AM PDT | Wind Advisory | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 40 hr |
Nearby
High Wind Watches in Nevada, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.